# SDR 2009FA0000267

- Difficulty date: April 1, 2009
- Submitted: April 1, 2009
- Operation: General aviation
- Aircraft: N549BR
- Make and model: Beech C90
- Aircraft serial: LJ809
- Aircraft time: 6,025 hours
- Engine: Pwa PT6*
- System (JASC): 2710 · Aileron Control System
- Part: Control Rod
- Part number: 5052112812
- Condition: Bent
- Location: Ailerons
- Part time: 6,025 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH AILERON CONTROL TUBES P/N 50-521128-12 WERE BENT AND DISTORTED. REMOVAL OF TUBES FROM BELLCRANK AND AILERON NECESSARY FOR INSPECTION. SUSPECT DAMAGE INCURRED DUE TO GUST LOCK NOT BEING USED.
